# SDR SCNA20180130015

- Difficulty date: January 30, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N715SY
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 44,393 hours, 22,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT MOST EMERGENCY BATTERY PACK TO BE BAD DURING CAPACITY FUNCTIONAL CHECK. REPLACED AFT MOST EMERGENCY BATTERY PACK. ALL FUNCTIONAL/OPERATIONAL CHECKS GOOD.
